COUPLED FIXED POINT THEOREM FOR MULTI-VALUED MAPPING VIA GENERALIZED CONTRACTION IN PARTIALLY ORDERED METRIC SPACES WITH APPLICATIONS


SHOAIB M., SARWAR M., TUNÇ C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.5, pp.27-39, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.27-39

Abstract

In this manuscript, using generalized type contraction, multi-valued coupled fixed point results in the set up of partially ordered metric space are studied. For the validity of the derived result appropriate example and application are also provided.